New Tinnitus Sound in Head — Due to Anxiety, Adrenaline, or Propranolol?

Discussion in 'Support' started by JasonP, Sep 18, 2020.

    1. JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      This is going to sound weird but I have been experiencing a lot of anxiety lately. I took propranolol, which is a beta blocker, two nights ago and it helped calm me down because I was having hypnagogic jerks when trying to falling asleep. It seemed to help with that. I woke up the next morning and checked my blood pressure, I know I was still having adrenaline going through me. After I got my reading, the sound of the blood pressure monitor was still playing, kind of like I was hearing it off in the distance. I took a shower and it went away after a couple of hours and then I took a nap. I decided to check my blood pressure again after the nap, I hadn't taken any meds since ten, so I figured I would be fine.

      Anyways, I think I checked it and now I can't remember if it got stuck in my head again or not. So last night, I took a smaller dose of propranolol than the night before because I was still having hypnagogic jerks. It seemed to really calm me down again. I woke up this morning, and wanted to check my blood pressure. I thought about not doing it since the sound did get temporarily stuck in my head but I thought it was such a low sound, it would be okay this time. I was kind of worrying some this morning so I probably had some adrenaline going on. Anyways, I took my blood pressure and the sound got stuck in my head again and not only that, but I found it hard to stop taking my focus off it. I thought, well maybe if I go back to sleep, take a nap, I will wake up without it. When I woke up, the sound was still there. It's probably been there for around 5 hours now.

      Have you all ever experiencing anything like this? Will it go away? What do you think is causing this?

      I definitely have been feeling different this past week, anxiety, and stress and depression. I also wonder if I am depressed. I am pretty sure I have more adrenaline flowing through my body right now. Also, I wonder if I am dehydrated because the adrenaline has caused me to pee a lot.
       
      • Hug Hug x 1
    2. Greg Sacramento

      Greg Sacramento Member Benefactor Hall of Fame

      Tinnitus Since:
      April 2011
      Cause of Tinnitus:
      syringing and now somatic T dental work
      @JasonP It's been awhile. I have thought about you.

      I had experienced the same. It will stop happening.

      Hyperstimulation. Autonomic nervous system - muscles - fight or flight reactions of the body.
      Sometimes with use of electronic devices with low blood pressure or pulse. I had urgent and frequent urination. Bright lights bothered me - used reading sunglasses when using computer.
      Sometimes thought to be associated with Dysautonomia, but usually not - as not seen by EKG.
      Yes. Communication between the mind, pituitary gland, and adrenal glands also takes place.

      Recommend:
      Elevate head when laying down.
      Take blood pressure and pulse when lying flat after standing for 3 minutes.
       
    3. AUTHOR
      AUTHOR
      JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      Thanks for your response. I do have dysautonomia and it got worse after benzo withdrawal. I have been using a blue light filter on my computer quite a bit and I also have been using blue blocker glasses. I sometimes use a supplement called Vitassium. I had excessive urination the past few days and my anxiety was really bad. The blood pressure monitor sound went away - I didn't notice it when I woke up this morning.
       
      • Like Like x 1
    4. Greg Sacramento

      Greg Sacramento Member Benefactor Hall of Fame

      Tinnitus Since:
      April 2011
      Cause of Tinnitus:
      syringing and now somatic T dental work
      @JasonP I would like to continue this conversation from time to time.

      Dysautonomia and tinnitus: If Dysautonomia was confirmed by EKG, then there are several things that you can do to control it and lower tinnitus, especially if you have more than one sound. If you have more than one sound, and one sound is sharp, then it's an auditory response that relates in blood pressure and pulse that changes. Soft pink music may help. You may have low vitamin D, but use some foods with D, instead of a vitamin pill. Salt can be increased on occasion as you are doing. Drink fluids - water. Keep head slightly elevated when sleeping.

      I would consider some suggestions that are used by those with POTS.

      https://my.clevelandclinic.org/heal...cardia-syndrome-pots/management-and-treatment
       
    5. AUTHOR
      AUTHOR
      JasonP
      No Mood

      JasonP Member

      Tinnitus Since:
      6/2006
      Thanks for that information. I got a test that revealed I was low in Vitamin D. It's quite possible that the new sound was due to a supplement I was taking called D-aspartic acid. I forgot to mention I took it. Upon looking back, it seemed like after taking this supplement, I could get a sound in my head or that possibly it could change the certain frequencies of the sounds I heard to make it sound like a different sound. After taking it Sunday, I got this whistle sound that I was hearing after riding down the road with the windows down. Yesterday, I did not take it, yet took the propranolol and got no new sounds. On the other hand, I also had less anxiety when going to sleep that night too.
       

Share This Page

Loading...